No CrossRef data available.
A New Discontinuous Galerkin Method for Parabolic Equations with Discontinuous Coefficient
Published online by Cambridge University Press: 28 May 2015
In this paper, a new discontinuous Galerkin method is developed for the parabolic equation with jump coefficients satisfying the continuous flow condition. Theoretical analysis shows that this method is L2 stable. When the finite element space consists of interpolative polynomials of degrees k, the convergent rate of the semi-discrete discontinuous Galerkin scheme has an order of . Numerical examples for both 1-dimensional and 2-dimensional problems demonstrate the validity of the new method.
- Research Article
- Numerical Mathematics: Theory, Methods and Applications , Volume 6 , Issue 2 , May 2013 , pp. 325 - 342
- Copyright © Global Science Press Limited 2013